# SDR FDEA200911204099

- Difficulty date: November 20, 2009
- Submitted: November 20, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N559010
- Condition: Cracked
- Location: Bs 1400-1420
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK BS 1400-1420 RT SIDE BL 64 WEB CRACKED.  REMOVED AND REPLACED WEB AT BS 1400-1420, RBL 64, IAW SRM 51-40-02. FABRICATED NEW WEB ON MAE TRAVELER T9/8140193, LOCATED AND DRILLED IAW SRM51-40-05. REMOVED AND RE-INSTALLED SPLICES AT BS 1400-1410, RBL 64, TO FACILITATE REPAIR ABOVE, IAW SRM 51-40-02.  THIS IS A MAJOR CAT "A'" REPAIR WITH NO FOLLOW-UP INSPECTIONS REQUIRED.
